# SDR 2008UALA01488

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 64,805 hours, 10,582 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR INTERIOR OVERWING EMERGENCY EXIT SIGNS INOP.  REPLACED BATTERY PACK.  OPS CHK'D OK.
